# SDR AALA20071892

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N227AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49177
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Leaking
- Location: A/C Pack Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T2236/08OCT - TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED DURING CLIMB.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED WASHER FOR AIR CONDITION HIGH TEMPERATURE SENSOR IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
